Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Having pain in shoulder joint. May due to wrong posture. Suggest medicines for pain relief?

User rating for this question
Excellent
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2362 Questions
Question
Hi
I have pain in the joint of left shoulder. I have experienced similar pain before.I feel it might have arises due to wrong posture while sleeping. whenever I try to lift my hand it pains. kindly suggest some medicine for pain relief.
Posted Mon, 15 Jul 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Shruti Rijhwani 1 hour later
Dear XXXXXXX

Thank you for posting your query.

Well, looking into your problem, I see that you are complaining of pain in left shoulder. From what history you are telling, it seems that it is arising when you lift your hand in one direction. It may be tendinitis. If your movement is restricted in every direction that would be frozen shoulder or may be shoulder capsulitis.

I advise you to go to an orthopaedician and get an x XXXXXXX of shoulder joint to look for any pathology. You can take an anti-inflammatory drug like Naproxen for relief of pain and healing of inflammation with your treating doctor’s advice. Topical analgesic gels can be applied locally. Hot fomentation may relieve pain also.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: Having pain in shoulder joint. May due to wrong posture. Suggest medicines for pain relief? 1 hour later
The movement is restricted in one direction only. Can you mention some analgesic gel name which I will buy.
 
 
Answered by Dr. Shruti Rijhwani 1 hour later
Dear XXXXXXX ,

Thanks for getting back.

There are lots of them available like volini gel , Dologel etc.Most of them have same efficacy , you can try any of them.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor